Thread: **Help** Testosterone Problem
03-06-2004, 03:17 AM #1
**Help** Testosterone Problem
I was using ICN Enan 250mg/ml and every single time i took a shot, the injection site would get swollen and red and hot. I would also get a fever. I took QV Test from my friend and injected that. It wasn't enan it was cyp and I didnt have any of those sides. Do you think its the enan or its just the ICN? I want to get some QV gear but I dont know if I should purcahse Enan or CYP...
03-06-2004, 05:59 AM #2
sounds like the icn wasn't as steril as you'd like it to be, it wasn't the esther
03-06-2004, 10:42 AM #3Originally Posted by boosted m3
As far as the Enanthate Cypionate issue, their Half Lifes are only hours apart, with Cyp being the Marathon Winner just slightly.....I've never been able to even tell them apart really, however, from the molecular view, Enanthate has the fine edge (being "technically" stronger by the removal of 1 carbon), but absolutely nothing that is at ALL noticable at the doses we take.
03-06-2004, 10:44 AM #4
I have heard of a bad batch of ICN's recently on other boards.
03-07-2004, 01:43 PM #5
weird thing is my friend took the ICNs, he got no problems...could it just be me?
03-07-2004, 03:09 PM #6
03-07-2004, 03:13 PM #7Originally Posted by boosted m3
either way bro stick with the QV
03-07-2004, 04:28 PM #8
ya I guess, kinda depressing going from human grade test to animal grade test, I was hoping it wouldnt come to this
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)